CureZone   Log On   Join
Re: XANAX! please read! IBS and colon cleanse....
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
More

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


unyquity Views: 10,087
Published: 12 years ago
 
This is a reply to # 1,360,555

Re: XANAX! please read! IBS and colon cleanse....


starlight,

This is 'RR' post I made to you last March (almost a year ago): //www.curezone.org/forums/fm.asp?i=1134373#i


Your symptoms (IBS & anxiety) are virtually certainly caused by the fact you've been using benzodiazepines over 2 1/2 years.

IBS is an EXTREMELY common symptom of what is known as 'tolerance withdrawal' with these insidious drugs. This is a situation where your body has become addicted (which can happen with even occasional use in just four weeks)...and because your body has become 'tolerant' to the dose (and you're not taking 'the more' it needs), you have symptoms of withdrawal...hence the term 'tolerance withdrawal'.

Sadly, but obviously, you did not visit or read any of the links in my previous post. You really DO need to look into this, because only a handful of US doctors are aware of the potential for long-term harm and insidious withdrawals & side-effects...it is very likely that your doctor will tell you that what I'm saying is absolutely not possible or true. :::sigh::: This has happened to tens of thousands of people, and then end up having tens of thousands of dollars worth of tests and unnecessary procedures...all to no avail.

Benzodiazepines 'chemically electrocute' all the GABA receptors *throughout* your body - these are the "calming" receptors (and they're everywhere). And because they're overstimulated, they produce the calmness & antispasmodic/seizure action for which they're so well known. When a human body reaches 'tolerance' and needs more of the drug, the GABA receptors have been worn out from 'frequent stimulation' (and lose their capacity to 'calm naturally)...and when/if they don't get more/enough, ANY & ALL physical symptoms are likely to occur. And IBS, bloating, stomach/intestinal spasms, diarrhea-then-constipation (and anything that appears that an organ or part of the body/emotions can no longer 'calm itself) is what is exhibited.

If you use ANY colon cleansing product (or health product) that contains Bentonite clay or activated charcoal, you are likely to thrown yourself in a higher level of withdrawal.

It is VERY likely that you will not be able to heal your IBS until you have totally withdrawn from Xanax...because if it's being caused by 'tolerance withdrawal', the only thing that will stop it is more Xanax, or for you to safely and slowly withdraw.

Starlight, I've just taken the time to scan through a myriad of your past posts. You have asked for help with a LOT of symptoms that are directly correlated with Xanax/benzodiazepine usage.

PLEASE, go to ANY benzodiazepine forum on the net of your choice, sign on, give a brief history to them about when you started using Xanax and all your symptoms...and SEE what the people that have walked in your shoes have to say.

And if you think I'm full of crap, and you don't want to do it...please scan few a few 'pages worth' of the signatures and short testimonies/stories of the thousands of people that have signed this petition (many from people who used Xanax far less than you are/have):
http://www.petitiononline.com/benzo/petition.html

(it's a petition to try to force the pharmaceutical companies & doctors to WARN people about the brutally vicious side effects & withdrawal issues these drugs induce).

In the UK (finally) the government has stepped in and started insisting that doctors NEVER prescribe a benzo class drug for more than 4 weeks...and never for anything but seizures. (Of course, the doctors still do it...but at least the truth is getting out).

Please, please, PLEASE...educate yourself and learn what it is that you are taking (and all the things it can be doing to your body). And NEVER-EVER-EVER try to get off quickly or 'cold turkey'...or you can end up with life-threatening seizures.

Blessings,

Unyquity

P.S. It takes several days for Xanax to completely be gone from your body, so many people don't take it for a day (two or three) and have no bothersome symtpoms, so when a symptom hits on day 3,4,5, they have no IDEA it could be related to the Xanax they didn't take 3 days ago.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.313 sec, (2)